# SDR HALA2016072800267

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 55,887 hours, 23,551 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SPLIT SLAT CONDITION WITH ROLLING MOTION WHEN SLATS RETRACTED DURING CLIMBOUT.  SLATS NORMAL WHEN EXTENDED. TROUBLESHOT IAW FIM 27-80 TASK 802. VISUAL INSPECTION OF SLAT CABLES AND CABLE DRUM PERFORMED, NO DEFECTS NOTED.  PERFORMED FUNCTIONAL TEST OF LIFT AUGMENTING SLAT SYS IAW AMM 27-80-00, NO DEFECTS NOTED. NO 30 DAY HISTORY. OK TO CONTINUE.
